Steroid red skin syndrome and skin remedies

Conditions of the human integumentary system constitute a broad spectrum of diseases, also known as dermatoses , as well as many nonpathologic states (like, in certain circumstances, melanonychia and racquet nails ). [15] [16] While only a small number of skin diseases account for most visits to the physician , thousands of skin conditions have been described. [14] Classification of these conditions often presents many nosological challenges, since underlying etiologies and pathogenetics are often not known. [17] [18] Therefore, most current textbooks present a classification based on location (for example, conditions of the mucous membrane ), morphology ( chronic blistering conditions ), etiology ( skin conditions resulting from physical factors ), and so on. [19] [20] Clinically, the diagnosis of any particular skin condition is made by gathering pertinent information regarding the presenting skin lesion (s), including the location (such as arms, head, legs), symptoms ( pruritus , pain), duration (acute or chronic), arrangement (solitary, generalized, annular, linear), morphology ( macules , papules , vesicles ), and color (red, blue, brown, black, white, yellow). [21] Diagnosis of many conditions often also requires a skin biopsy which yields histologic information [22] [23] that can be correlated with the clinical presentation and any laboratory data. [24] [25] [26]

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

Steroid red skin syndrome and skin remedies

steroid red skin syndrome and skin remedies

Media:

steroid red skin syndrome and skin remediessteroid red skin syndrome and skin remediessteroid red skin syndrome and skin remediessteroid red skin syndrome and skin remediessteroid red skin syndrome and skin remedies

http://buy-steroids.org